National Changhua University of Education Institutional Repository : Item 987654321/8927
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6480/11652
造访人次 : 20222570      在线人数 : 106
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Existence Theorems of Systems of Variational Inclusion Problems with Applications
作者: L. J. Lin;Song Yu Wang;Chih Sheng Chuang
贡献者: 數學系
关键词: Upper semicontinuous (lower semicontinuous) multivalued map;Systems of
variational inclusions problem
;Bilevel problem;Ideal minimal point;Efficient point
日期: 2008-04
上传时间: 2011-05-10T06:50:37Z
出版者: Springer Verlag
摘要: In this paper, we study the existence theorems of systems of variational inclusions
problems. As consequences of our results, we study existence theorems of systems
of generalized vector quasi-equilibrium problems, mathematical program with systems of
variational inclusion constraints, bilevel problem with systems of constraints.
關聯: Journal of Global Optimization, 40(4):751-764
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数
202010210027.pdf230KbAdobe PDF500检视/开启



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈